# SDR REXA200900076

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 19,968 hours, 17,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 1195
- Condition: Failed
- Location: Te Flap
- Part time: 2,805 hours, 2,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED "FLAP FAILURE" MESSAGE, QRH FOLLOWED, RETURNED TO MEMPHIS.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE FLAP ELECTRONIC CONTROL UNIT (FECU) FAILED.  FECU REPLACED PER BOMBARDIER AMM, OPERATIONAL CHECK PERFORMED, NO DEFECTS NOTED.
